It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 ... 2 3 4 5 6 7 ... 7Showing 121 - 140 of 147 for tazorac blackheads. (0.003 seconds)


... big zits on my face at any time and horribly oily skin. Now I'm very clear. I still have some blackheads and I get a zit or two about once a month. But I don't take oral antibiotics anymore and my skin is not oily. And the more I use Taz, the better my skin gets. ... (8 replies)
... days. His blackheads have gotten much darker. Is this normal? ... (23 replies)
... and it was so bizarre that it just happened over night. i had no acne, no cysts, no blackheads at this time, just oily skin, and my dose just messed my face up so bad. ... (17 replies)

Good morning M
Jun 21, 2003
... good morning L., (or afternoon) I am sorry to hear your troubles, well, mine are the same too....I woke up with some really cute red pimples this morning...i don't know why. And my hyperpigmentataion seems darker for some reason. As for you and the azelex.....i know that elsie is using it and she said that for the first two nights it burned so bad she had to wash it off... (10 replies)
Good morning M
Jun 21, 2003
... oming. Maybe it's caused by the lupus and I'll never know for sure...and I'll never get it cleared. After the azelex I wouldn't know what to use. Honestly the tazorac wasn't this harsh on my skin. ... (10 replies)
L. and Dshel
Jun 20, 2003
... inflamed some of them and i have so many blackheads a brewing. The monsters i have had for the past week don't really seem to be getting much smaller. ... (5 replies)
L. and Dshel.
Jun 19, 2003
... ts just a better product for those with oily skin. My derm seemed really surprised when I told him how the finacea dried me out...of course I HAD been using the tazorac for the first 2 weeks along with it. What do you think of the azelex? ... (10 replies)
... seems I can't win. My face is red and it looks indented everywhere...not just from acne but from being dehydrated. I really want the azelex to work! I gave the tazorac and cp serum almost 3 months, the spiro 9 months and the differin before that 8 months, even though I knew in my heart that they weren't working. ... (18 replies)
Laur
Jun 14, 2003
... About the azelex stuff, Yeah I guess D says it cleans out everything. The blackheads will take longer I guess. I had a couple of ones that were bumps under the skin for the past 6 months. No head or anything. ... (8 replies)
Laur
Jun 14, 2003
... Well, the tazorac didn't seem to be helping and You keep breaking out, but chances are the clogged pores will empty and I guess they will have to come to a head? ... (8 replies)
To laur
Jun 11, 2003
... e and today is too. I got in a horrific fight with my parents about me being so upset. I just don't know what else to do because my face is not clearing on the tazorac and it has been 8 weeks and nothing has surfaced as far as all those deep whiteheads and blackheads go. ... (8 replies)
... i continue to break out more and more and not one bump seems to be smoothing out or going away and i am developing all of these blackheads all over the place. My skin is so tight and flaky on top yet i am super oily still. ... (16 replies)
Micheguns
Jun 9, 2003
... popped two and now they are red and raw....so my whole face still looks like a cranberry and none of my pores seem to be clearing...i mean it has been 7 weeks on tazorac and they aren't budging and a lot of them are really deep...i have to push my skin out to see them but they are there. ... (3 replies)
... what moisturizer do you use, what is your routine, which tazorac do you use...i use the cream and leave it on all night....how long before bumps and blackheads decided to go away.. ... (7 replies)
Questions
May 31, 2003
... also, im on tazorac right now, since about 20 weeks ago. It reached its potential a while back, and is not helping anymore. my face is super oily and i heard taz causes oily skin. ... (1 replies)
About DML
May 23, 2003
... i put tazorac cream on at night and nothing else after washing with cetaphil for normal to oily skin... ... (4 replies)
Vinegar
May 12, 2003
... Acne is a very indivualized agony. What works for some, may or may not work for others. I have taken just about everything under the sun-Accutane, Vit A, B5, antibiotics, BP, salytic (sp?) acid, Tazorac, Retin A Micro, and other topicals. Nothing has really worked to clear me up except Accutane. HOWEVER, three weeks after-only three weeks of clear skin out of the last 5... (26 replies)
Tanning and acne
May 4, 2003
... Well, I don't know much about the Smoothbeam. I know that there is no down time and you will see the full results after 1 month. I understand that you will experience only a little redness the first day. They say the pain is very minimal and I think they may treat you first with a numbing agent. You are supposed to do like 4 consecutive treatments in 4 months. THe studies... (15 replies)
... Hey Emma I am peeling slightly from it. I have been using it only a week though. I once used Retin A and that made my face VERY dry and flakey. I hated that stuff. How long have you been using Tazorac? What kind of results are you getting. I am hoping this will help with the blackheads. I don't have many pimples but very oily skin and clogged pores. Yuck. I have a... (5 replies)
Want to help
Feb 22, 2003
... This message is for those who have tried everything for their ACNE, and for those whose Derms have not considered them a candidate for ACCUTANE. For some reason I have this overwhelming desire to try and help someone and prevent all the years of frustration that I went through. I have had a moderate case of ACNE for 15 years. I am 28 years old and on my 4th month of... (1 replies)




Pages: 1 ... 2 3 4 5 6 7 ... 7

All times are GMT -7. The time now is 10:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!